# SDR AALA202209284202

- Difficulty date: September 27, 2022
- Submitted: September 28, 2022
- Operation: Air carrier
- Aircraft: N183UW
- Make and model: Airbus A300*
- Aircraft serial: 1539
- Aircraft time: 68,795 hours, 26,191 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664513
- Part serial: M21649
- Condition: Deformed
- Location: Zone 800 - Doors
- Part time: 2,466 hours, 1,055 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT HAND FORWARD SLIDE HITS FUSELAGE WHEN DOOR IS OPEN. REPLACED SLIDE PER TASK CARD 26L00025010.
